Finite rank Bargmann–Toeplitz operators with non-compactly supported symbols
Artikel i vetenskaplig tidskrift, 2012

Theorems about characterization of finite rank Toeplitz operators in Fock–Segal–Bargmann spaces, known previously only for symbolswith compact support, are carried over to symbols without that restriction, however with a rather rapid decay at infinity. The proof is based upon a new version of the Stone–Weierstrass approximation theorem.

Bargmann spaces

Toeplitz operators

Författare

Grigori Rozenblioum

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Bulletin of Mathematical Sciences

1664-3607 (ISSN) 1664-3615 (eISSN)

Vol. 2 331-341

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys

DOI

10.1007/s13373-012-0023-x